# SDR 08FDEA04328

- Difficulty date: October 13, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Damaged
- Location: Bs 335
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTENING STRIKE AT LT CABIN WINDOW CUT OUT, BS 335. REPAIRED DAMAGE IAW SRM 56-20-06 AND MAE TRAVELER T8/760848. THIS REPAIR IS CLASSIFIED AS A CATEGORY "A"   MAJOR REPAIR WITH NO FOLLOW UP TRACKING REQUIREMENTS.
